Can Abilify make you tired? - Social Anxiety Forum
X

Download the SAS Android App

Or switch to mobile version of the forums

X

Download the SAS iPhone App

Or switch to mobile version of the forums

Help/FAQLog InJoin SAS
Go Back   Social Anxiety Forum > Recovery > Medication

Reply
Old 11-05-2011, 01:09 PM   #1 (permalink)
 
Status: SAS Member
Join Date: Feb 2011
Posts: 338



Question Can Abilify make you tired?

I'm trying to pinpoint which drug is getting me tired. In the AM i take
Paxil 80 mg
Klonopin 1 mg
Abilify 30 MG
Wellbutrin 300 XL

Is it the abilify or the klono?
spartan7 is offline   Reply With Quote
Old 11-05-2011, 01:17 PM   #2 (permalink)
 
Status: SAS Member
Join Date: Sep 2010
Posts: 481



Default

It sounds like your on a quite of bit of medication; have you thought about maybe going down to just one medication? The ones that your on causes a lot of drowsiness those are the side effects.
QuietBoy99 is offline   Reply With Quote
Old 11-05-2011, 01:21 PM   #3 (permalink)
 
Status: User Requested Permanent Ban
Join Date: Oct 2007
Location: Navigating a sea of emotions
Gender: Female
Posts: 19,439



Default

Paxil definitely can! And I agree with QuietBoy, seems like you're being over medicated. You should get a second opinion on your regimen.
Neptunus is offline   Reply With Quote
Old 11-05-2011, 02:18 PM   #4 (permalink)
 
melissa75's Avatar
 
Status: SAS Member
Join Date: Feb 2010
Location: Dallas, TX
Gender: Female
Posts: 3,611



Default

Yes, and Abilify can definitely make you tired. You should take it in the evenings, and see if that makes a difference. However, Wellbutrin has the opposite effect...I actually have pretty bad insomnia when taking Wellbutrin along with extra energy.

Why are you taking Paxil+Wellbutrin+Abilify? Did you start taking all of these at once, or were they added on over time? I can understand Paxil+Wellbutrin but not all 3.
melissa75 is offline   Reply With Quote
Old 11-05-2011, 02:23 PM   #5 (permalink)
 
Status: SAS Member
Join Date: Feb 2011
Posts: 338



Default

They were added over time. Here is my medication

AM
Paxil 80 mg
Klonopin 1 mg
Abilify 30 mg
Wellbutrin 300 XL

PM
Loxapine 250 mg
Restoril 30 mg

I wake up alert, once i take my AM meds, im sluggish and i think/act/move slowly, im trying to figure out if its the Abilify or what medication, I was thinking about moving the Abilify to the PM with my Loxapine, so two 2 AP's at the same time.
spartan7 is offline   Reply With Quote
Old 11-05-2011, 02:39 PM   #6 (permalink)
 
melissa75's Avatar
 
Status: SAS Member
Join Date: Feb 2010
Location: Dallas, TX
Gender: Female
Posts: 3,611



Default

Why are you taking those 2 AP's together? I know I don't know enough about your condition, but it seems a little unusual. Have you taken this combo of meds without Abilify? Just wonder how you are without Abilify in your regimen since the combo. of Abilify and Paxil will make you extremely tired. And, I would think Loxapine does well without adding Abilify. Have you told your doctor about your side effects?
melissa75 is offline   Reply With Quote
Old 11-05-2011, 03:11 PM   #7 (permalink)
 
Status: SAS Member
Join Date: Feb 2011
Posts: 338



Default

I just told him today left him a voice mail. He said they work well together both AP's for audiotory halluincations. Im just trying to figure out which 1 is making me feel sluggish in the AM and lasts all day, if its the abilify ill just add it with the loxapine at night..
spartan7 is offline   Reply With Quote
Old 11-05-2011, 04:34 PM   #8 (permalink)
 
A Sense of Purpose's Avatar
 
Status: Fluctuating
Join Date: May 2011
Location: Aus
Gender: Male
Age: 24
Posts: 1,339



Default

Quote:
Originally Posted by spartan7 View Post
I just told him today left him a voice mail. He said they work well together both AP's for audiotory halluincations. Im just trying to figure out which 1 is making me feel sluggish in the AM and lasts all day, if its the abilify ill just add it with the loxapine at night..
It appears that you are taking 3 downers to 1 upper in the morning. Paxil, klonopin and abilify can all be sedating depending on the individual.

Also, before switching both of your antipsychotics to the same night (which might lead to nasty side effects) i'd double check this change with you're doc before doing it.
__________________
Dx: Bipolar I, ADD Inattentive
- GAD + Panic attacks
- Insomnia
- Migraine Headaches

Current meds:
Vyvanse
50mg
Lamictal 250mg
Zoloft 150mg
Zyprexa 10mg
Clonazepam 2mg prn (once a week)


Previous meds: Amitriptyline 200mg, Dexamphetamine 60mg, Dosulepin 50mg, Lithium 900mg, Lexapro 20mg, Lyrica 100mg, Methylphenidate IR 40MG LA 60mg, Moclobemide 450mg, Prozac 60mg, Saphris 10mg, Seroquel 300mg, Sodium Valproate 1500mg, Thorazine 500mg, Temazepam 20mg, Topamax 100-150mg
A Sense of Purpose is offline   Reply With Quote
Old 11-05-2011, 04:57 PM   #9 (permalink)
 
Status: SAS Member
Join Date: Feb 2011
Posts: 338



Default

I am. Thanks for caring though
spartan7 is offline   Reply With Quote
Old 11-05-2011, 05:03 PM   #10 (permalink)
 
UltraShy's Avatar
 
Status: Surrounded by Sadness
Join Date: Nov 2003
Location: Milwaukee, WI (BDSM sadist, Libertarian)
Gender: Male
Age: 41
Posts: 30,896



Default

Quote:
Originally Posted by spartan7 View Post
I'm trying to pinpoint which drug is getting me tired. In the AM i take
Paxil 80 mg
Klonopin 1 mg
Abilify 30 MG
Wellbutrin 300 XL

Is it the abilify or the klono?
Years ago I tried Abilify (up to 30mg) and it never made me drowsy; also never helped as I've never had any psychotic symptoms. Unlike other antipsychotics (think Seroquel) I don't think Abilify is known for causing drowsiness.

I'd have to vote for Klonopin as the most likely to make you tired, with Paxil being 2nd. Abilify I'd put in 3rd place. And I'd put Wellbutrin in 4th as least likely since it would be expected to stimulate, even though it fails to stimulate me.
__________________
I wonder what reason I have to live
Desperately I have searched for a meaning
Is it now time for me to let go of the world
UltraShy is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Tired..just tired, such a waste of time even trying anymore aviator99 Relationships 15 06-20-2014 05:29 PM
Why doesnt lorazepam make me tired or any other of the usual things? Falcons84 Medication 1 03-09-2011 02:59 AM
2 Years in and I'm tired. Mentally tired... Positive The Work Place 5 10-24-2010 05:06 PM
Abilify WhiteWings Medication 2 11-02-2008 07:06 AM
Wellbutrin xl make u tired? lifesong872 Medication 8 09-06-2006 10:35 AM

All times are GMT -7. The time now is 06:29 PM.
Powered by vBulletin® ©2000-2014, vBulletin Solutions, Inc.
SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc.